Kragujevac Journal of Mathematics, Volume (49), No (1), Year (2021-10) , Pages (7-16)
Title : ( HIGHER CODERIVATIONS ON COALGEBRAS AND CHARACTERIZATION )
Authors: Elham Tafazoli , Madjid Mirzavaziri ,File:
Full Text

Abstract
In this paper we define higher coderivations on a coalgebra C and then we characterize them in terms of the coderivations on C. Indeed, we show that each higher coderivation is a combination of compositions of coderivations. Finally we prove a one to one correspondence between the set of all higher coderivations on C and all sequences of coderivations on C.